It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Anjali on July 19, 2000 at 20:24:42:

In Reply to: Arthro-7 for severe knee pain posted by Bev L on December 17, 1999 at 15:25:06:

My mother is suffering from osteo arthritis and
she was taking some anti inflamatory pain killer. But now after several years she is getting some
skin allergy from this medicine. If she starts
taking arthro-7 will it help? Are their any side effects? What about Glucosamine supplements, do
they help?
It would be nice to get some feedback on this.

Follow Ups

All times are GMT -7. The time now is 10:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!